# SDR DALA2016042003043

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 40,283 hours, 27,950 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER MID SPAN PANEL FRAME LOWER FASTENER HOLES ELONGATED.   REPAIRED IAW REPAIR DWG SG95550001 AND SRM 55-30-01, REPAIR 7.
